# SDR IPXA2022072584563

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 59,327 hours, 20,009 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN**GOT A "R PACK TEMP" EICAS MSG ON SHORT FINAL. RAN QRH AND INOP LIGHT EXTINGUISHED. DEFERRED R PACK TEMP CONTROL AUTO MODE IAW MEL 21-51-3-1 - PLACARD INSTALLED; PARTS ON REQ 406077. SUGGEST REPLACING C/P AND SENSORD - 2 AMTS 6 HRS LABOR PLUS PARTS.
